On the large deviations theorem and ergodicity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

16 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)243-247
Journal / PublicationCommunications in Nonlinear Science and Numerical Simulation
Issue number1-3
Online published2 Jul 2015
Publication statusPublished - Jan 2016


This paper proves that every transformation defined on a Borel probability measure space satisfying the large deviations theorem is ergodic. As a corollary, every strongly topologically ergodic dynamical system satisfying the large deviations theorem is syndetically sensitive, improving the main result obtained by Li (2013).

Research Area(s)

  • Ergodic, Large deviations theorem, Syndetical sensitivity